# SDR ASAA2021020133989

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,737 hours, 6,624 cycles
- System (JASC): 3400 · Navigation System
- Part: Data Unit
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CPDLC DATA LINK FAIL. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 899, CPDLC / ADS-C OPS NML.
